# SDR AALA20160425010

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 8,463 hours, 964 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fastener
- Part number: BACB30NY20K
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  LOCK FASTENER ON UPPER RT MLG SUPPORT BEAM IS MISSING APPROX 70 PERCENT OF ITS HEAD.  R & R FASTENER IAW SRM 51-40-02-0G.
